Pills for runny nose: Best Medicine to Dry Up A Runny Nose
Best Medicine to Dry Up A Runny Nose
Medically reviewed by
HaVy Ngo-Hamilton, Pharm.D.
| Apr 04, 2022
When you have a common cold or the flu, it’s not unusual to have symptoms such as a runny nose or stuffy nose. Allergies or cold temperatures can also cause these symptoms of runny nose or nasal congestion. Other cold or flu symptoms can include sneezing, coughing, sore throat, headaches, body aches, and fever. In most cases, over-the-counter medicines can relieve your cold and flu symptoms. However, because there is such a wide variety of OTC cold medicines available, choosing the right one can feel overwhelming.
Please continue reading to learn more about the best medicines to relieve nasal congestion, runny nose, and other flu and cold symptoms.
What is a runny nose? How is it different from nasal congestion?
A runny nose (medical term: rhinorrhea) is the secretion of mucus or a thin, watery discharge out of the nose that can also drip down into the throat. It is most often caused by the cold virus, flu virus, cold temperatures, or allergies. Runny noses are signs that your immune system is working. However, the symptoms can be uncomfortable. Over-the-counter cold and flu medicines can provide relief.
Nasal congestion refers to the swelling of nasal passages, which prevents smooth airflow, making it harder to breathe through the nose. It occurs due to inflamed blood vessels in the nasal membranes (medical term: rhinitis). Nasal congestion can make it harder to expel mucus out of the nose. This can result in clogging of the nasal passages with thick mucus, making you feel stuffed up. For this reason, it’s also called a stuffy nose. Over-the-counter nasal decongestants can help to relieve these common symptoms.
How do you get rid of a runny nose fast?
To treat a runny nose or stuffy nose, you should drink plenty of fluids, especially water, and get plenty of rest. You can also get relief by using a saline nasal spray, decongestant nasal sprays, neti pot, or cool-mist humidifier. It’s generally good to avoid spicy foods as they can worsen symptoms like a runny nose and watery eyes.
In terms of medications, the best cold medicines are over-the-counter antihistamines that help relieve cold and flu symptoms such as runny nose, sneezing, watery eyes.
Which antihistamine is best for a runny nose?
There are several good options among antihistamines to dry up a runny nose, including diphenhydramine (Benadryl, Nytol), brompheniramine (Dimetapp Cold, Robitussin Cold & Allergy, Allergy Elixir), and doxylamine (Alka-Seltzer Plus Night-Time Cold Medicine, NyQuil). Second-generation antihistamines are typically non-sedating or non-drowsy, which are suitable for daytime use. Other antihistamines can cause drowsiness and help you sleep through the night.
What’s the best cold medicine for a stuffy nose?
Oral decongestants relieve nasal congestion and make breathing easier by reducing the swelling of the blood vessels in the nose. Examples include pseudoephedrine (Sudafed, Contac Cold 12 Hour), available without a prescription. However, this medicine is sold from behind the pharmacy counter in limited quantities because it can be misused to make methamphetamine (meth) illegally.
Preservative-free saline nasal sprays such as Flo Saline Plus and Ayr contain salts dissolved in purified water. They work by dissolving thick mucus and moisturizing inflamed nasal passages.
Nasal decongestant sprays like Sinex and Afrin can be used for 1-3 days to reduce stuffiness in the nose. They contain oxymetazoline and work by decreasing blood flow and swelling in the nasal tissues. Using them for a long time can result in rebound congestion, making your symptoms worse. Always consult a doctor or pharmacist before using home remedies for longer than recommended or if your symptoms get worse.
What’s the best medicine for a cough?
Antihistamines block the chemical histamine that triggers symptoms such as runny nose, watery eyes, and postnasal drip (mucus and other secretions trickling down the throat). Postnasal drip can irritate the throat and cause coughing. Therefore, drying up these secretions with an antihistamine can help to relieve cough. Examples of antihistamines used for this purpose include Actifed Cold and Benadryl Allergy & Cold.
Expectorants like guaifenesin (Guai-Aid, Mucinex) thin out the mucus and make it easier to cough up and expel.
Cough suppressants or antitussives relieve cough by blocking the cough reflex in the brain. Common cough suppressants like dextromethorphan are present in cough and cold medicines like CVS Health Tussin Cough Liquid Gels and Robitussin Cough Gels. Combination products like Delsym Adult DM Cough + Chest Congestion Relief Liquid and Vicks Dayquil Cough also contain a cough suppressant.
What’s the best medicine for sore throat, fever, aches, and pains?
Lozenges and numbing throat sprays contain active ingredients such as benzocaine (Cepacol, Vicks Vapocool), and phenol (Chloraseptic). They provide pain relief from a sore throat by acting like local anesthetics (numbing agents).
Acetaminophen (brand name Tylenol) is a commonly used fever reducer and pain reliever. This medicine is safe for use by most people. It is present in combination products like Vicks Dayquil Cold & Flu Relief and Tylenol Cold + Flu Severe . An overdose of acetaminophen can be harmful to the liver, so it’s important to take no more than the recommended daily maximum dose (3,000 mg every 24 hours in adults).
Nonsteroidal anti-inflammatory drugs (NSAIDs), such as aspirin, ibuprofen (Advil, Motrin), and naproxen (Aleve), can be used to reduce fever, inflammation, and other symptoms such as headache, sinus pain, and muscle pain. Other cold and flu medicines like Excedrin contain acetaminophen, aspirin (an NSAID), and caffeine, which work together effectively to relieve pain.
The best treatment for cold and flu or allergies depends on your symptoms. Most often, rest and drinking lots of water are essential. In addition, taking the right medication will help you recover more comfortably. For example, the best cold medicine for a runny nose should contain an antihistamine that can dry up secretions.
If you do not get symptom relief within a few days of using over-the-counter medicines, be sure to obtain advice, diagnosis, or treatment from a healthcare provider. Family physicians may choose to give you prescription medications or antibiotics for infectious diseases caused by bacteria, such as Strep throat.
It is especially important for certain people, such as young children or pregnant women, to be medically reviewed by healthcare professionals before using over-the-counter cold and flu products.
Chlorpheniramine Allergy Oral: Uses, Side Effects, Interactions, Pictures, Warnings & Dosing
Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, watery eyes, itchy eyes/nose/throat/skin, cough, runny nose, and sneezing.This medication works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction. By blocking another natural substance made by your body (acetylcholine), it helps dry up some body fluids to relieve symptoms such as watery eyes and runny nose.Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).
How to use Chlorpheniramine Allergy Tablet
If you are taking the over-the-counter product, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.
Take the tablet, capsule, or liquid form by mouth with or without food. Follow the directions for dosing on the label, or take as directed by your doctor. This medication may be taken with food or milk if stomach upset occurs.
If you are taking the extended-release capsules, swallow them whole. Do not crush or chew extended-release capsules or tablets. Doing so can release all of the drug at once, increasing the risk of side effects.
If you are using the liquid form, use a medication measuring device to carefully measure the prescribed dose. Do not use a household spoon. If your liquid form is a suspension, shake the bottle well before each dose.
Your dosage is based on your age, medical condition, and response to therapy. Do not increase your dose or take this medication more often than recommended by your doctor or the package instructions without your doctor’s approval. Take this medication regularly in order to get the most benefit from it. To help you remember, take it at the same time(s) each day.
If your condition lasts or gets worse, or if you think you may have a serious medical problem, get medical help right away.
Drowsiness, dizziness, constipation, stomach upset, blurred vision, or dry mouth/nose/throat may occur. If any of these effects last or get worse, tell your doctor or pharmacist promptly.
To relieve dry mouth, suck (sugarless) hard candy or ice chips, chew (sugarless) gum, drink water, or use a saliva substitute.
If you are using a sustained-release product, an empty tablet shell may appear in your stool. This is harmless.
If your doctor has prescribed this medication, remember that your doctor has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as restlessness, confusion), trouble urinating, fast/irregular heartbeat.
Get medical help right away if you have any very serious side effects, including: seizure.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
In the US – Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.
In Canada – Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.
Before taking chlorpheniramine, tell your doctor or pharmacist if you are allergic to it; or to dexchlorpheniramine; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or pharmacist your medical history, especially of: breathing problems (such as asthma, emphysema), glaucoma, heart problems, high blood pressure, liver disease, seizures, stomach/intestinal problems (such as ulcers, blockage), overactive thyroid (hyperthyroidism), trouble urinating (such as due to enlarged prostate).
This drug may make you dizzy or drowsy or blur your vision. Alcohol or marijuana (cannabis) can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Limit alcoholic beverages. Talk to your doctor if you are using marijuana (cannabis).
To minimize dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.
Liquid products may contain aspartame, sugar and/or alcohol. Caution is advised if you have diabetes, alcohol dependence, liver disease, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. Ask your doctor or pharmacist about using this product safely.
Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).
Older adults may be more sensitive to the side effects of this drug, especially drowsiness, dizziness, confusion, constipation, or trouble urinating. Drowsiness, dizziness, and confusion can increase the risk of falling.
Children may be more sensitive to the side effects of this drug. This drug can often cause excitement in young children instead of drowsiness.
During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor.
Based on information from related drugs, this medication may pass into breast milk. Consult your doctor before breast-feeding.
Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor’s approval.
Some products that may interact with this drug are: antihistamines applied to the skin (such as diphenhydramine cream, ointment, spray).
Tell your doctor or pharmacist if you are taking other products that cause drowsiness such as opioid pain or cough relievers (such as codeine, hydrocodone), alcohol, marijuana (cannabis), drugs for sleep or anxiety (such as alprazolam, lorazepam, zolpidem), muscle relaxants (such as carisoprodol, cyclobenzaprine), or other antihistamines (such as cetirizine, diphenhydramine).
Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain ingredients that cause drowsiness. Ask your pharmacist about using those products safely.
Chlorpheniramine is very similar to dexchlorpheniramine. Do not use medications containing dexchlorpheniramine while using chlorpheniramine.
This medication may interfere with certain laboratory tests (including allergy skin testing), possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.
Does Chlorpheniramine Allergy Tablet interact with other drugs you are taking?
Enter your medication into the WebMD interaction checker
If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: large pupils, flushing, fever, hallucinations, weakness, shaking (tremor), muscle twitching, loss of consciousness, seizures. In children, excitement may occur first, and may be followed by loss of coordination, drowsiness, loss of consciousness, seizures.
If your doctor has prescribed this medication, do not share it with others.
Keep all medical and lab appointments.
If you miss a dose, take it as soon as you remember. If it is near the time of your next dose, skip the missed dose. Take your next dose at the regular time. Do not double the dose to catch up.
Store at room temperature away from moisture and light. Do not store in the bathroom. Do not freeze liquid forms of this medication. Keep all medications away from children and pets.
Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.
Save up to 80% on your prescriptions.
Save up to 80% on your prescription with WebMDRx
Have you ever purchased Chlorpheniramine Allergy Tablet?
Yes, In the past 3 months
Yes, In the past 6 months
Yes, In the past year
Haven’t purchased but considering
Don’t plan to purchase
This survey is being conducted by the WebMD marketing sciences department.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.
CP top 5 rating
Runny nose, although not considered a serious condition, is extremely unpleasant. Nasal congestion, persistent discharge of watery or thick mucus, crusting in the nose, and decreased sense of smell 1 are extremely uncomfortable. The runny nose itself is not a disease, but only a symptom of various pathologies: colds, allergies, inflammatory processes in the paranasal sinuses 2 .
Sometimes nasal congestion and runny nose can be signs of special conditions, such as pregnancy, hormonal imbalances or vascular disorders. Therefore, choosing drugs to effectively eliminate symptoms is not easy.
It is generally accepted that cold medicines are available only in the form of nasal sprays or drops. However, these drugs, although popular, have a predominantly symptomatic effect (that is, temporarily suppress mucus production and reduce congestion) 3 . Therefore, today they produce other forms – tablets for the common cold for adults. In childhood, these drugs are also used, but somewhat less frequently and strictly according to the doctor’s prescription.
Tablets fight not only with the common cold, but also with other manifestations of the disease. These drugs are especially useful for prolonged rhinitis of infectious or allergic origin 1 .
List of top 5 tablets for the common cold according to KP
Considering the fact that tablets for the common cold have a more active effect on the body than drops and sprays, you need to select medicines together with a doctor who will determine the required dosage and duration of treatment.
Important! All drugs have side effects and contraindications. Our material is an overview and does not serve as a guide to action.
The herbal preparation comes in the form of round green tablets. It consists of dry extracts of plants: verbena officinalis herbs, sorrel herbs, black elder flowers, yellow gentian root and primrose flowers. The active ingredients have a complex effect: anti-inflammatory and anti-edematous, antiviral and antibacterial. Sinupret helps to reduce the viscosity of sputum in the paranasal sinuses and improve its excretion.
The drug is prescribed for acute and chronic sinusitis, which is accompanied by the formation of a viscous secretion 4 .
Contraindications : hypersensitivity to the components of the drug, lactation, children under 6 years of age, lactase deficiency, lactose and galactose intolerance.
Ingavirin refers to antiviral and anti-inflammatory drugs and is available in the form of capsules, inside which are granules or white powder. The active substance of Ingavirin is imidazolylethanamide pentanedioic acid. This substance can inhibit the activity of many respiratory viruses, including influenza A and B. Ingavirin helps to reduce the toxic effect of the virus on the body, reduce the number of infected cells and slow down the development of the disease.
Ingavirin is indicated for the treatment and prevention of acute respiratory viral infections in children and adults.
Contraindications : individual intolerance, pregnancy, lactation, lactase deficiency, lactose intolerance.
This is an antiallergic agent, blocker of h2-histamine receptors. The active ingredient of the same name, cetirizine, prevents the development and alleviates the course of allergic diseases, including allergic rhinitis. Cetirizine helps reduce or eliminate itching, swelling, runny nose and nasal congestion. At the same time, the drug practically does not have a sedative and hypnotic effect.
In addition to seasonal and year-round allergic rhinitis, cetirizine is indicated for use in urticaria, hay fever, Quincke’s edema, allergic dermatoses 5 .
Contraindications : pregnancy, lactation, chronic renal failure, decreased kidney function, children under 6 years of age, hypersensitivity to cetirizine and other components of the drug.
Espa-Bastin is an antiallergic agent, blocker of H1-histamine receptors. The active substance ebastine blocks receptors that play an important role in the development of inflammatory and allergic reactions. The drug is produced in the form of tablets and is prescribed for urticaria and allergic rhinitis of various origins.
Contraindications: severe liver dysfunction, pregnancy and lactation, children under 12 years of age, individual intolerance to the components of the drug.
Long-acting antiallergic drug with the active ingredient of the same name. Desloratin helps prevent or slow down the development of various types of allergic reactions, including allergic rhinitis and urticaria. The tool helps to reduce itching, inflammation, swelling, rhinorrhea.
Contraindications : phenylketonuria, hypersensitivity to desloratadine, pregnancy and lactation, children under 1 year of age.
How to choose adult cold tablets
Choosing the best cold tablets for adults depends on the expected effects of the drugs. All medicines are aimed at suppressing nasal congestion and eliminating nasal discharge, which can be triggered by infections, allergies, or vascular reactions.
In viral infections, the runny nose is caused by the influence of pathogens on the mucous membrane, the development of acute inflammation with edema and mucus secretion. In this case, preparations with an antiviral, immunostimulating and anti-edematous component 6 are needed. This is necessary to suppress the infection and eliminate symptoms.
In allergies, a runny nose causes inflammation when the allergen comes into contact with mucous membranes. In this case, tablets are required that suppress the release of histamine and the development of vascular reactions. They help eliminate swelling and copious discharge from the nose, reduce sneezing and itching in the nose.
For a runny nose that is complicated by a bacterial infection (eg acute and chronic sinusitis), antibacterial components are needed 6 . In this case, the doctor may recommend antibiotic treatment in combination with cold tablets.
Popular questions and answers
How to properly treat a runny nose and other popular questions are answered by physician of the highest category Mikhail Lystsov.
Why can I have a runny nose?
– Runny nose (medical name – rhinorrhea) – a protective reaction of the body to irritation of the nasal mucosa. There can be many reasons: from exposure to cold, dust, chemicals, various allergens, to reactions to pathogens and viruses. The most common cause is a cold or flu and allergens.
Runny nose can also occur with vasomotor rhinitis, with polyps, the presence of a foreign body in the nasal cavity. Therefore, it is important to establish the cause of the common cold before the use of certain drugs. The effectiveness and duration of treatment depends on this.
What to do if you have a runny nose?
– As a rule, in most cases, a runny nose goes away on its own. It is enough to eliminate the irritating factor, periodically rinse the nasal cavity with saline. Perhaps short-term use of vasoconstrictors or antiallergic drugs for seasonal allergies.
If a runny nose does not go away for more than a week, discharge from the nose becomes yellow-greenish in color, an unpleasant odor, blood impurities appear, fever and general malaise appear, you should consult a doctor. Also, the reason for contacting the doctor is the lack of effect from the drugs you are used to, for example, with seasonal allergies.
When should I call an ambulance?
– The reason for calling an ambulance with a runny nose is the appearance of critical conditions against its background: a sharp and significant increase in body temperature, severely shortness of breath, the appearance of nosebleeds, conditions after trauma to the nose and head, severe malaise, fever and other signs of general intoxication of the body. In these cases, do not self-medicate, consult a doctor.
Can I treat myself?
– With mild forms of a runny nose (especially if this is your usual reaction of the body), you can cope with it yourself. It is enough to eliminate the irritating factor, take plenty of fluids, rinse the nasal cavity with saline and humidify the air in the room. In this case, folk remedies and the usual drugs for you will help well.
How long does a runny nose last?
– Mild forms of the common cold, as a rule, disappear without a trace within a maximum of a week and do not require special treatment. With a “normal” state of immunity, you can get rid of it in 3-4 days. If a runny nose bothers you for more than 10 days and is not treatable, this is a reason to see a doctor.
How to narrow the vessels in the nose without pills and drops?
– If there are no vasoconstrictors at hand, or you are against drugs, you can get rid of a mild form of a runny nose with simple manipulations: washing the nasal cavity with 2% warm saline solution, warming the legs in warm water, applying mustard plasters on the feet at night, inhaling essential oils (menthol, eucalyptus). It will help to instill aloe or Kalanchoe juice into the nose and massage the bridge of the nose, nose and frontal sinuses. However, these remedies are good only for a mild form of the common cold and the absence of complications.
Photo: market.yandex.ru, KP
- Approaches to the treatment of acute rhinitis. Kryukov A. I., Kunelskaya N.L., Izotova G.N., Gurov A.V., Yushkina M.A. Medical Council, 2016. https://cyberleninka.ru/article/n/podhody-k-terapii-ostrogo-rinita
- The use of second generation antihistamines in the complex therapy of ENT pathology. Kryukov A.I., Kunelskaya N.L., Tsarapkin G.Yu., Izotova G.N., Arzamazov S.G. Medical Council, 2015. https://cyberleninka.ru/article/n/primenenie-antigistaminnyh-preparatov-ii-pokoleniya-v-kompleksnoy-terapii-lor-patologii/viewer
- Prevention, diagnosis and treatment of rhinitis. R.A. Abyzov, N.V. Bozhko. https://www.mediasphera.ru/issues/rossijskaya-rinologiya/2020/4/1086954742020041222
- Acute respiratory viral infections in adults. Clinical guidelines 2021.
- Allergic rhinitis. Clinical guidelines. 2020 http://glav-otolar.ru/assets/images/docs/clinical-recommendations/2022/%D0%90%D0%BB%D0%BB%D0%B5%D1%80%D0%B3%D0%B8 %D1%87%D0%B5%D1%81%D0%BA%D0%B8%D0%B9%20%D1%80%D0%B8%D0%BD%D0%B8%D1%82. pdf
- Acute rhinosinusitis. Clinical guidelines, 2017. http://rhinology.ru/wp-content/uploads/2017/09/%D0%9E%D1%81%D1%82%D1%80%D1%8B%D0%B9-%D1%80%D0% B8%D0%BD%D0%BE%D1%81%D0%B8%D0%BD%D1%83%D1%81%D0%B8%D1%82-21.09.pdf
Sinupret® cold remedy – official website
New Sinupret® extract
- 4 times the concentration of active ingredients
- Helps speed recovery
How to treat a runny nose with a cold?
Antibiotics treat bacterial infections but are powerless against viruses
1 and may worsen common colds2
Sinupret® – complex therapeutic effect
Sinupret® – treatment of the common cold and rhinosinusitis in adults
and children from 2 years old*
- Sinupret® has a complex therapeutic effect
- Helps relieve the symptoms of a runny nose
- Helps restore the sense of smell 4
- Reduces the risk of complications
- Clinically proven 5
More about studies
How do I take Sinupret®?
Answers to popular questions about Sinupret
Does Sinupret® help with sinusitis?
Sinusitis is an inflammatory disease of the maxillary (maxillary) sinuses, which is a type of sinusitis. Sinupret ® is used for all types of sinusitis, including sinusitis.
At what age can Sinupret® be given to a child?
Sinupret ® oral drops can be taken by children over 2 years of age, and Sinupret ® tablets are suitable for children over 6 years of age. Those. children over 6 years of age can take both drops and tablets.
Is it possible during pregnancy?
Taking the tablet form of Sinupret® is not contraindicated in pregnant women, but it is worth remembering that the decision to use this or that drug during pregnancy should be taken together with the doctor. The drug is not recommended for lactating women.
Are there any side effects?
Like all medicines, Sinupret® can have side effects, but Sinupret® has very few side effects. In rare cases, allergic reactions may occur associated with individual intolerance to the components of the drug, and gastrointestinal disorders. In general, clinical studies have shown good tolerability of treatment with Sinupret®.
What diagnoses does Sinupret® help with?
Due to its complex action, Sinupret ® is used for various types of acute and chronic sinusitis (or rhinosinusitis – runny nose with inflammation of the paranasal sinuses), namely with sinusitis, frontal sinusitis, ethmoiditis, sphenoiditis, as well as with a prolonged runny nose. The drug helps to cleanse the sinuses from inflammatory contents (exudate) and prevents the development of various complications of sinusitis. Naturally, we are not talking about severe forms accompanied by severe headache, severe facial pain and high fever. But even in these cases, Sinupret ® can be used as an adjunct to the main treatment. Read more 0252 *****
Excellent remedy for sinusitis. With the timely start of the application, the child was cured of sinusitis in a week, there were no antibiotics, which is very pleasing.
Read all reviews
Rhinitis: symptoms and treatment in adults
Nose crusts: causes and treatment
What to do if the nose is constantly dry
Where to buy Sinupret
* Sinupret® (drops) – for adults and children from 2 years; Sinupret® (tablets) – for adults and children over 6 years of age.